IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Topological invariants of knots and links


Author: J. W. Alexander
Journal: Trans. Amer. Math. Soc. 30 (1928), 275-306
MSC: Primary 57M25
DOI: https://doi.org/10.1090/S0002-9947-1928-1501429-1
MathSciNet review: 1501429
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57M25

Retrieve articles in all journals with MSC: 57M25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1928-1501429-1
Article copyright: © Copyright 1928 American Mathematical Society

American Mathematical Society